# SDR UALA2012103106259

- Difficulty date: October 30, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 55,448 hours, 6,500 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER LOW TECH EMERGENCY LIGHT MISSING AT SEAT 33C.  REPLACED LIGHT ASSY.
